# SDR SWIA2021080560033

- Difficulty date: May 30, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H INBOARD FLAP ON THE GROUND AFTER BEING PLACED ON THE FLAP STAND WITH 2 SMALL DENT ON UPPER OUTER SKIN      (C-CHECK RO 8/1/2021)    REPLACED LH INBD FLAP UPPER SKINS IAW SNIEO 601R14002-S24, DATED 2021-06-14 AND SNIEO 601R14007-S11, DATED 2021-06-14.. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
